MathSciNet Relay Station
MathSciNet bibliographic data
MR1111089 11R65 (11R04)
Sands, Jonathan W. Generalization of a theorem of Siegel. Acta Arith. 58 (1991), no. 1, 47–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement